# SDR FDEA202206171460

- Difficulty date: June 17, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25133
- Aircraft time: 54,396 hours, 25,487 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 113N2603
- Condition: Delaminated
- Location: Rt Wing Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W I/B FWD FLAP LOWER SURFACE T/E WEDGE IS DELAMINATED REMOVED AND REPLACED WEDGE PER  BOEING DWG # 113N2603
